# SDR VNAA2018041799902

- Difficulty date: April 14, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 33,728 hours, 33,569 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 400-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED FROM LBL 9 BS 400 - 559+86,  REPLACED THE SEAT TRACK.
